Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bang on the forehead, have severe headache on bending head, sharp pains on the top of head, dizziness. History of concussion. Help?

I was playing basketball someone s fist hit me on the forhead d but obviously it wasn t a big blow to the head. After I was hit I have a headache and when I bend or cough or laugh their is this sharp pain on the top if my head. And Also at the end of July I had a grade. 3 concussion very severe will that effect this. Also I feel dizzy and sick to my stomach . This happened yesterday morning
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Based on the symptoms, you seem to have suffered a mild head injury and there is no need to worry at present.

For symptom relief, you can take analgesics such as ibuprofen or diclofenac. For relief from dizziness, you can take betahistine.

Your symptoms should settle down in a few days.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor